# SDR QMLDMG2181

- Difficulty date: May 4, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N253AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0663
- Aircraft time: 984 hours, 3,278 cycles
- System (JASC): 6420 · Tail Rotor Head
- Part: Torsion Bar
- Part number: 350A33318000
- Part serial: M17687
- Condition: Mismanufactured
- Location: Tail Rotor Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS WAS A NEW PART AND WAS BEING INSTALLED INTO THIS TAIL ROTOR HEAD.  BORE HOLE MISALIGNED, LAMINATES BUCKLES WHEN PARTS ARE INSTALLED.
